Vascular Birthmarks Foundation Forum - View Single Post - High dose of Propranolol to cause H to ulcerate?
View Single Post
  #6  
Old 07-07-2013, 08:48 PM
kg8183 kg8183 is offline
Junior Member
 
Join Date: Jun 2013
Posts: 18
Default

Thank you everyone.

I did contact Dr. Levitin with my concerns and received very prompt responses. Considering that it is also the 4th of July week-end, it was very nice of him to take the time to provide his opinion. It is amazing and very tough for me as a parent, but what he said regarding the propranolol and the ulceration treatment pretty much contradicts what we were told by our dermatologist. I will not go into to much detail....

As of yesterday, we were instructed by our dermatologist to completely stop propranolol for 2 days before we see her on Monday after she learnt that the ulcerated area has increased a tiny bit. So since yesterday our son hasn't had propranolol and will miss about 6 doses in two days until MOnday. Which is apparently a big no no.

I guess we'll go in tomorrow for the appointment, but I really need to contact Dr. Mark Nagy or Dr. Linda Brodsky in Buffalo who specialize in Hemangiomas.

Thanks again
Reply With Quote